# SDR SWAA2022021180469

- Difficulty date: March 12, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 66,517 hours, 39,106 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACK ON FLOOR PANEL 120CF IN FWD CARGO COMPARTMENT. / DMA # 0064610 R+R'D FLOOR LINER PER AMM 25-52-10 CL # 54703.
